# SDR 96ZZZX1938

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51TP
- Make and model: Cessna T210L
- Aircraft serial: 21060598
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S13771
- Condition: Inoperative
- Location: Rt Downlock
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO DOWN AND LOCK INDICATION.  TROUBLESHOT SYSTEM, AND FOUND THE RT MLG DOWNLOCK SWITCH INOPERATIVE.  REPLACED SWITCH, OPS CHECKED OK.
